Radar Telegram alerts Open Radar

The skin is dead and peeling: a life-threatening situation occurred in a resident of Omsk due to improper use of antibiotics. The Ministry of Health of Omsk spoke about the serious consequences of the uncontrolled use of antibiotics by a 26-year-old patient. A woman was admitted to intensive care with extensive skin lesions after taking over-the-counter medication. The patient was diagnosed with Lyell's syndrome (toxic epidermal necrosis) - an acute toxic-allergic skin reaction. In this case, the skin dies and peels off. As the Ministry of Health explains, this is the most serious disease that threatens the patient's life, has a high risk of death and sometimes develops as a result of incorrect use of medication. The resident of Omsk was treated by anesthetists, resuscitation forces and therapists. After stabilizing her grave, the burn doctors began to work. The experts of the burn center placed therapeutic dressings on the patient every day, which allowed for the restoration of the damaged skin. Doctors remind that antibiotics are serious drugs and should not be taken without a prescription. They are useless against viruses, they burden the liver and kidneys, which excrete the drug, and they can cause allergic reactions - from rashes to anaphylactic shock.

Сибирский Экспресс · Source

The skin is dead and peeling: a life-threatening situation occurred in a resident of Omsk due to improper use of antibiotics. The Ministry of Health of Omsk spoke about the serious consequences of the uncontrolled use of antibiotics by a 26-year-old patient. A woman was admitted to intensive care with extensive skin lesions after taking over-the-counter medication. The patient was diagnosed with Lyell's syndrome (toxic epidermal necrosis) - an acute toxic-allergic skin reaction. In this case, the skin dies and peels off. As the Ministry of Health explains, this is the most serious disease that threatens the patient's life, has a high risk of death and sometimes develops as a result of incorrect use of medication. The resident of Omsk was treated by anesthetists, resuscitation forces and therapists. After stabilizing her grave, the burn doctors began to work. The experts of the burn center placed therapeutic dressings on the patient every day, which allowed for the restoration of the damaged skin. Doctors remind that antibiotics are serious drugs and should not be taken without a prescription. They are useless against viruses, they burden the liver and kidneys, which excrete the drug, and they can cause allergic reactions - from rashes to anaphylactic shock.

The skin is dead and peeling: a life-threatening situation occurred in a resident of Omsk due to improper use of antibiotics. The Ministry of Health of Omsk spoke about the serious consequences of the uncontrolled use of antibiotics by a 26-year-old patient. A woman was admitted to intensive care with extensive skin lesions after taking over-the-counter medication. The patient was diagnosed with Lyell's syndrome (toxic epidermal necrosis) - an acute toxic-allergic skin reaction. In this case, the skin dies and peels off. As the Ministry of Health explains, this is the most serious disease that threatens the patient's life, has a high risk of death and sometimes develops as a result of incorrect use of medication. The resident of Omsk was treated by anesthetists, resuscitation forces and therapists. After stabilizing her grave, the burn doctors began to work. The experts of the burn center placed therapeutic dressings on the patient every day, which allowed for the restoration of the damaged skin. Doctors remind that antibiotics are serious drugs and should not be taken without a prescription. They are useless against viruses, they burden the liver and kidneys, which excrete the drug, and they can cause allergic reactions - from rashes to anaphylactic shock.

Share on WhatsApp Get alerts on Telegram